# SDR WX0A2013009200098

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FS 446 FRAME IS CORRODED BETWEEN LONGERON 29-30L.  CUT OUT DAMAGED, CORRODED, AREA, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED REPAIR PARTS IAW SRM 53-03, FIG 2A.
